# SDR USAA920081325

- Difficulty date: July 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 47,690 hours, 31,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FORWARD PRESSURE BULKHEAD - MAJOR REPAIR - CRACK ON WEB AT 178 BULKHEAD WL 226, LBL 17.  REPAIRED WEB AT 178 BULKHEAD WL 226, LBL 17 IAW B737 SRM 53-10-08.  (S)
